Alert archive / Iowa / Tornado Warnings in 2014

Tornado Warning 14, NWS Des Moines, IA

June 1, 2014Hancock County, Kossuth County, Winnebago County, Iowa

NWS Des Moines, IA issued this tornado warning at Jun 1, 2014, 1:31 PM CDT for Hancock County, Kossuth County, Winnebago County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 1:31 PM CDT (18:31 UTC)
Expired
Jun 1, 2014, 2:00 PM CDT
In force
29 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Hancock County, IA, Kossuth County, IA, Winnebago County, IA

The radar

The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WFUS53 KDMX 011831
TORDMX
IAC081-109-189-011900-
/O.NEW.KDMX.TO.W.0014.140601T1831Z-140601T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
131 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
  SOUTHWESTERN WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
  NORTHWESTERN HANCOCK COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 200 PM CDT

* AT 131 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES SOUTH OF
  SMITH POOL...OR 8 MILES NORTHEAST OF ALGONA...MOVING EAST AT 25
  MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ALGONA...BRITT...SMITH POOL...TITONKA...WESLEY...CRYSTAL LAKE...
  WODEN...SEXTON AND HUTCHINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4309 9425 4323 9420 4334 9379 4304 9377
TIME...MOT...LOC 1831Z 261DEG 20KT 4316 9412 

TORNADO...OBSERVED
HAIL...<.75IN

$$

SMALL
2 follow-up statements
383 
WWUS53 KDMX 011845
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
145 PM CDT SUN JUN 1 2014

IAC081-109-189-011900-
/O.CON.KDMX.TO.W.0014.000000T0000Z-140601T1900Z/
KOSSUTH IA-WINNEBAGO IA-HANCOCK IA-
145 PM CDT SUN JUN 1 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR EAST
CENTRAL KOSSUTH...SOUTHWESTERN WINNEBAGO AND NORTHWESTERN HANCOCK
COUNTIES...
    
AT 144 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES NORTHWEST OF BRITT...OR 14 MILES WEST OF FOREST
CITY...MOVING EAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ALGONA...BRITT...SMITH POOL...TITONKA...WESLEY...CRYSTAL LAKE...
WODEN...SEXTON AND HUTCHINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4309 9425 4323 9420 4334 9379 4304 9377
TIME...MOT...LOC 1844Z 253DEG 25KT 4324 9391 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SMALL
959 
WWUS53 KDMX 011859
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
159 PM CDT SUN JUN 1 2014

IAC081-109-189-011909-
/O.EXP.KDMX.TO.W.0014.000000T0000Z-140601T1900Z/
KOSSUTH IA-WINNEBAGO IA-HANCOCK IA-
159 PM CDT SUN JUN 1 2014

...THE TORNADO WARNING FOR EAST CENTRAL KOSSUTH...SOUTHWESTERN
WINNEBAGO AND NORTHWESTERN HANCOCK COUNTIES WILL EXPIRE AT 200 PM
CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4309 9425 4323 9420 4334 9379 4304 9377
TIME...MOT...LOC 1859Z 261DEG 20KT 4324 9391 

$$

SMALL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 6:39 AM CDT, 6 hours 52 minutes earlier.

Area forecast discussion, Jun 1, 6:39 AM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
639 AM CDT SUN JUN 1 2014

.SYNOPSIS...
ISSUED AT 315 AM CDT SUN JUN 1 2014

FRONTAL BOUNDARY FROM NRN MN INTO KS WILL MOVE THROUGH IA BY
MONDAY NIGHT. LOW PRESSURE WILL DEVELOP OVER CO TUE AND MOVE EAST
ACROSS NRN MO TUE NIGHT AND WED. COOL PACIFIC HIGH PRESSURE WILL
FOLLOW.

&&

.SHORT TERM /TODAY/...
ISSUED AT 315 AM CDT SUN JUN 1 2014

ONGOING CONVECTION SKIRTING THE NORTHERN EDGES OF THE FORECAST AREA
CURRENTLY AS MOISTURE TRANSPORT FOCUSES INTO BOUNDARY ACROSS SD
AND MN. PWATS WILL CONTINUE TO REMAIN HIGH TODAY WITH MOIST FLOW
FROM THE SOUTH PERSISTING ACROSS THE STATE. WEAK SHORTWAVE
CROSSING THE MISSOURI RVR CURRENTLY WILL PASS THROUGH THE FORECAST
AREA THIS MORNING WITH WEAK FORCING. NAM AND HRRR BOTH DEVELOP SCT
CONVECTION ACROSS THE NORTH AND EAST WITH THE PASSAGE OF THIS
FEATURE AND HAVE CONTINUE THE THREAT IN THESE AREAS THIS MORNING.
THERE APPEARS TO BE A BREAK ACROSS MUCH OF THE AREA EXCEPT THE FAR
NORTH DURING THE AFTERNOON PRIOR TO THE MAIN SHOW STARTING TOWARD
THE END OF THE PERIOD ACROSS NORTHWEST IOWA AND BACK INTO
NEBRASKA. HAVE KEPT THE LIKELY POPS IN THE FAR NORTHWEST DURING
THE LATE AFTERNOON AS CONVECTION IS EXPECTED TO FIRE. THE THREAT
FOR SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HEAVY RAINS ARE
ALSO EXPECTED ALTHOUGH THE MAIN CONCERN WILL BE JUST AFTER THIS
PERIOD INTO THE OVERNIGHT AS LOW LEVEL FLOW FOCUSES INTO WESTERN
IOWA. HAVE GENERALLY GONE WITH TEMPERATURES SIMILAR TO THE PAST
SEVERAL DAYS AS AIRMASS IS ESSENTIALLY THE SAME. THE SCATTERED
CONVECTION OF THE PAST FEW DAYS HAS DONE LITTLE TO KEEP READINGS
FROM THE MID TO UPPER 80S.

.LONG TERM /TONIGHT THROUGH SATURDAY/...
ISSUED AT 315 AM CDT SUN JUN 1 2014

THUNDERSTORMS WILL BE WIDESPREAD TONIGHT WITH THE S/WV AND FRONTAL
SYSTEM MOVING THROUGH THE STATE. EXPECT TO SEE THE PRECIP END
FORM WEST TO EAST MONDAY AS WEAK HIGH PRESSURE BUILDS IN TO THE
STATE.

NEXT WEATHER SYSTEM WILL BE THE WEATHER MAKER OF THE WEEK. LOW
PRESSURE FROM CO WILL EXTEND A WARM FRONT EAST INTO NRN MO. STRONG
H8 SPEED CONVERGENCE IS EXPECTED LATE TUE AND TUE NIGHT AS 60 KT
LLJ IMPINGES ON THE FRONT. DEEP MOISTURE IN PLACE WITH PWAT
VALUES APPROACHING 3 SIGMA OVER CLIMO. SEVERE WEATHER IS A
DEFINITE POSSIBILITY AS DECENT CAPE WILL BE IN PLACE AND
ENVIRONMENT WILL BE STRONGLY SHEARED...UNLIKE THE PAST FEW DAYS.
DECENT DYNAMICS ARE ALSO IN PLACE WITH THE NEGATIVELY TILTED S/WV.
HEAVY RAINFALL WITH POTENTIAL FOR FLASH FLOODING IS ALSO A
SIGNIFICANT THREAT. MODELS DIFFER ON THE PLACEMENT. MOST OVER THE
PAST FEW DAYS HAVE FOCUSED ON THE SOUTH HALF OF IA. FEEL THAT IS
MOSTLY LIKELY GIVEN THE PATTERN AND PAST EXPERIENCE. NAM IS THE
ODD MODEL OUT WITH A FARTHER NORTH POSITION OF THE HEAVY RAINFALL.

COOLER AND DRIER WEATHER IS EXPECTED AFTER THE SYSTEM MOVES TO THE
EAST ON WED. THOUGH THE HIGH IS NOT STRONG ENOUGH TO CUT OFF ALL
CHANCES OF PRECIP...ESPECIALLY DURING THE CLIMO MAX FOR
RAINFALL...THE NEXT PERIOD OF MORE WIDESPREAD THUNDERSTORM
ACTIVITY WILL HOLD OFF UNTIL NEXT WEEKEND.

&&

.AVIATION...01/12Z
ISSUED AT 639 AM CDT SUN JUN 1 2014

WILL SEE MAINLY VFR CONDITIONS THROUGH TODAY WITH UNLIMITED
VISIBILITIES AND CIGS AT OR ABOVE 10KFT. HOWEVER...THERE WILL BE
SOME LOCAL CONVECTION WHICH MAY PRODUCE LOCAL MVFR/IFR CONDITIONS
IN AND NEAR THE STORMS. BY TONIGHT...APPROACH OF SYSTEM WILL LEAD
TO WIDESPREAD THUNDERSTORM ACTIVITY IN CENTRAL IOWA SPREADING FROM
WEST TO EAST OVERNIGHT. PRIOR TO THE ARRIVAL OF THE CONVECTION...
CONDITIONS WILL BE VFR. HOWEVER...A DECREASE TO MVFR OR EVEN IFR
CAN BE EXPECTED WITH THE STORMS AND PRECIPITATION OVERNIGHT. WINDS
WILL BE FROM THE SOUTH TODAY AND FOR MUCH OF THE NIGHT BUT WILL
BEGIN TO BECOME WESTERLY ACROSS WESTERN IOWA LATE TONIGHT BEHIND A
COLD FRONT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MS JUN 14
SHORT TERM...COGIL
LONG TERM...MS JUN 14
AVIATION...COGIL
Hazardous weather outlook, Jun 1, 4:27 AM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
427 AM CDT SUN JUN 1 2014

IAZ004>007-015>017-023>028-033>039-021100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
427 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT.
THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF
U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE
WEATHER IS NOT EXPECTED.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE THREATS
BEING FOR LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL
IS LIKELY.

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND
OVER THE ALL OF IOWA TUESDAY NIGHT.

IAZ044>050-057>062-070>075-081>086-092>097-021100-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
427 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT.
THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF
U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE
WEATHER IS NOT EXPECTED.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO
WEDNESDAY. SOME STORMS ARE LIKELY TO BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT.
HEAVY RAINFALL IS LIKELY WITH LOCAL FLASH FLOODING POSSIBLE.

ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND
OVER THE ALL OF IOWA TUESDAY NIGHT.

In the hours before

Special weather statement, Jun 1, 12:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT SUN JUN 1 2014

IAZ004>007-015>017-023>028-011945-
WORTH IA-WINNEBAGO IA-HUMBOLDT IA-PALO ALTO IA-BUTLER IA-
POCAHONTAS IA-HANCOCK IA-KOSSUTH IA-FRANKLIN IA-WRIGHT IA-EMMET IA-
BREMER IA-CERRO GORDO IA-
1245 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORMS WITH PERIODS OF HEAVY RAIN AND SMALL HAIL...

AT 1242 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF SCATTERED
STRONG THUNDERSTORMS EXTENDING FROM POCAHONTAS COUNTY THROUGH BUTLER
COUNTY...AND MOVING NORTHEAST AT 25 MPH. STORMS ARE EXPECTED TO
CONTINUE TO DEVELOP ACROSS NORTHERN IOWA INTO THIS EVENING.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

A WIDESPREAD INCH OF RAIN WILL BE POSSIBLE WITH THESE
STORMS...THOUGH SOME LOCATIONS DIRECTLY UNDER STRONGER STORMS MAY
RECEIVE ONE TO TWO INCHES OF RAIN.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...WAVERLY...ESTHERVILLE...ALGONA...HAMPTON...FOREST
CITY...EMMETSBURG...GARNER...CLARION...NORTHWOOD...POCAHONTAS...
ALLISON...DAKOTA CITY...HUMBOLDT...EAGLE GROVE...BELMOND...LAKE
MILLS...BRITT...SUMNER AND PARKERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4266 9208 4266 9259 4258 9259 4258 9392
      4266 9396 4266 9446 4257 9447 4258 9490
      4348 9492 4346 9304 4291 9303 4291 9209
TIME...MOT...LOC 1742Z 226DEG 23KT 4318 9542 4310 9238

KOTENBERG
Local storm report, Jun 1, 12:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     TORNADO          1 WNW BUFFALO CENTER    43.40N 93.96W
06/01/2014                   WINNEBAGO          IA   LAW ENFORCEMENT

            BUFFALO CENTER LAW ENFORCEMENT REPORTED A LANDSPOUT/WEAK
            TORNADO WEST OF TOWN. ADDITIONALLY...RADAR SUPPORTED
            ROTATION WITH A STORM IN THIS LOCATION.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:45 PM CDTSpecial Weather StatementDMXBremer, Butler, Cerro Gordo, Emmet, Franklin, Hancock and 7 more2 hr
Jun 1, 12:51 PM CDTTornado WarningDMXWinnebago24 min
Jun 1, 1:49 PM CDTTornado WarningDMXWorth26 min
Jun 1, 2:31 PM CDTTornado Warning Tornado observedDMXCerro Gordo, Worth29 min
Jun 1, 2:46 PM CDTFlash Flood WarningDMXKossuth, Palo Alto6 hr
Jun 1, 2:57 PM CDTFlash Flood WatchDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Pocahontas and 2 more8 hr
Jun 1, 5:13 PM CDTSevere Thunderstorm WarningDMXSac47 min
Jun 1, 5:49 PM CDTSpecial Weather StatementDMXAudubon, Cass56 min
Jun 1, 6:04 PM CDTSevere Thunderstorm WarningDMXCalhoun41 min
Jun 1, 6:25 PM CDTSpecial Weather StatementDMXAdair, Cass, Greene, Guthrie35 min

Nearby

Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.